Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


rash/hives
Jan 13, 2010

my boyfriend started to have rash or what it seems to be hive on his arms, legs, and chest. he has been taking atripla for almost a yeard should we be worrie about it. this started 1/11/2009.

Response from Dr. Henry

Rash would unlikely be related to the Atripla after one year of treatment so most likely another explanation. I would recommend that he see his HIV specialist to evaluate the rash to try and find the cause and make a treatment recommendation. If the rash also involves the eyes, mouth, lungs or is worsening with fever and other symptoms then that is very serious and requires immediate evaluation. KH



Previous
Pregnant woman with HIV
Next
Swine Flu Vaccination and ITP

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement